Aarhus University Seal / Aarhus Universitets segl

Branching laws for Verma modules and applications in parabolic geometry. I

Publikation: Bidrag til tidsskrift/Konferencebidrag i tidsskrift /Bidrag til avisTidsskriftartikelForskningpeer review

Standard

Branching laws for Verma modules and applications in parabolic geometry. I. / Kobayashi, Toshiyuki; Ørsted, Bent; Somberg, Petr; Soucek, Vladimir.

I: Advances in Mathematics, Bind 285, 2015, s. 1796-1852.

Publikation: Bidrag til tidsskrift/Konferencebidrag i tidsskrift /Bidrag til avisTidsskriftartikelForskningpeer review

Harvard

Kobayashi, T, Ørsted, B, Somberg, P & Soucek, V 2015, 'Branching laws for Verma modules and applications in parabolic geometry. I', Advances in Mathematics, bind 285, s. 1796-1852. https://doi.org/10.1016/j.aim.2015.08.020

APA

Kobayashi, T., Ørsted, B., Somberg, P., & Soucek, V. (2015). Branching laws for Verma modules and applications in parabolic geometry. I. Advances in Mathematics, 285, 1796-1852. https://doi.org/10.1016/j.aim.2015.08.020

CBE

MLA

Vancouver

Author

Kobayashi, Toshiyuki ; Ørsted, Bent ; Somberg, Petr ; Soucek, Vladimir. / Branching laws for Verma modules and applications in parabolic geometry. I. I: Advances in Mathematics. 2015 ; Bind 285. s. 1796-1852.

Bibtex

@article{3204070fc2f14c068cbd27150b48c97d,
title = "Branching laws for Verma modules and applications in parabolic geometry. I",
author = "Toshiyuki Kobayashi and Bent {\O}rsted and Petr Somberg and Vladimir Soucek",
year = "2015",
doi = "10.1016/j.aim.2015.08.020",
language = "English",
volume = "285",
pages = "1796--1852",
journal = "Advances in Mathematics",
issn = "0001-8708",
publisher = "Academic Press",

}

RIS

TY - JOUR

T1 - Branching laws for Verma modules and applications in parabolic geometry. I

AU - Kobayashi, Toshiyuki

AU - Ørsted, Bent

AU - Somberg, Petr

AU - Soucek, Vladimir

PY - 2015

Y1 - 2015

U2 - 10.1016/j.aim.2015.08.020

DO - 10.1016/j.aim.2015.08.020

M3 - Journal article

VL - 285

SP - 1796

EP - 1852

JO - Advances in Mathematics

JF - Advances in Mathematics

SN - 0001-8708

ER -